# SDR SWIA202164477

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 21R, FS 661.00 Â€“ 677.00   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW STRINGER SECTION 21R FS661.00 Â€“ FS693.00 REF.CRJ-700 SRM 53-00-03-201-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-33200 REV-G. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
